# SDR SWAA2013030113191

- Difficulty date: February 27, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 61,493 hours, 50,897 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Valve
- Part number: 5200008571
- Part serial: 00348
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION -- FWD CARGO FIRE LIGHT & WARNING CAME ON IN CRUISE.  BOTTLE DISCHARGE LIGHT STEADY FOR 6 - 7 MIN THEN FLASHING AGAIN.  REMOVED AND REPLACED DIVERTER VALVE AND METERING VALVE PER MM.
